# SDR DL733992711

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306WA
- Make and model: Boeing 737347
- Aircraft serial: 23347
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Failed
- Location: Row 13
- Component: BV03112033
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ELECTRICAL SMELL IN CABIN.  FOUND FLUORESCENT OVERHEAD LIGHT TUBE FWD SOCKET AT 13 A, B, C MELTING.  REMOVED LIGHT TUBE AND REPLACED SOCKET.
